Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text

Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    5 0 0 0

Comptes Rendus Mathématique
Volume 354, n° 1
pages 33-37 (janvier 2016)
Doi : 10.1016/j.crma.2015.09.031
Received : 10 August 2015 ;  accepted : 30 September 2015
On time regularity of stochastic evolution equations with monotone coefficients
Sur la régularité en temps d'équations d'évolution stochastiques à coefficients monotones

Dominic Breit a , Martina Hofmanová b
a Department of Mathematics, Heriot-Watt University, Riccarton Edinburgh EH14 4AS, UK 
b Technical University Berlin, Institute of Mathematics, Straße des 17. Juni 136, 10623 Berlin, Germany 


We report on a time regularity result for stochastic evolutionary PDEs with monotone coefficients. If the diffusion coefficient is bounded in time without additional space regularity, we obtain a fractional Sobolev-type time regularity of order up to   for a certain functional   of the solution. Namely,   in the case of the heat equation and   for the p -Laplacian. The motivation is twofold. On the one hand, it turns out that this is the natural time regularity result that allows us to establish the optimal rates of convergence for numerical schemes based on a time discretization. On the other hand, in the linear case, i.e. when the solution is given by a stochastic convolution, our result complements the known stochastic maximal space–time regularity results for the borderline case not covered by other methods.

The full text of this article is available in PDF format.

On étudie des résultats de régularité en temps pour des équations aux dérivées partielles stochastiques à coefficients monotones. Si le coefficient de diffusion est borné en temps, sans faire d'hypothèses supplémentaires sur la régularité en espace, on obtient une régularité en temps de type Sobolev fractionnaire d'ordre   pour une certaine fonction   de la solution u . Plus précisément,   dans le cas de l'équation de la chaleur et   pour le p -laplacien. La motivation est double : d'une part, il apparaît que ceci correspond à un résultat naturel de régularité en temps et, de plus, on obtient les taux de convergence optimaux pour les schémas de discrétisation en temps ; d'autre part, dans le cas linéaire, c'est-à-dire dans celui où la solution est donnée par une convolution stochastique, le résultat obtenu complète les résultats connus de régularité maximale dans l'espace-temps pour le cas limite, résultats qu'on ne peut pas obtenir par d'autres méthodes.

The full text of this article is available in PDF format.
1  Here   is the space of weak-measurable mappings   such that  .

© 2015  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Article Outline